RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 325, Pages 5–12 (Mi znsl347)  

This article is cited in 1 scientific paper (total in 1 paper)

Renormalization of the quantum equation of motion for Yang–Mills fields in background formalism

A. A. Bagaev

Saint-Petersburg State University

Abstract: The aim of this work is to compare renormalizations of the infinite parts of the Effective Action and Quantum Equation of Motion in gauge fields theory with $SU(N)$ as a structural group in the One-Loop Approach and to make sure that they do not coincide. To this end, we use the Background Formalism, in which a gauge field is decomposed into the sum of a classical (background) and a quantum field: $A=B+gQ$. The appearance of an additional factor, which provides the recovery of the equality of renormalizations of Equations and Action, is explained with the help of comparison with results of the standard renormalization theory of Yang–Mills fields.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 138:3, 5631–5635

Bibliographic databases:

UDC: 517
Received: 27.06.2005

Citation: A. A. Bagaev, “Renormalization of the quantum equation of motion for Yang–Mills fields in background formalism”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part XII, Zap. Nauchn. Sem. POMI, 325, POMI, St. Petersburg, 2005, 5–12; J. Math. Sci. (N. Y.), 138:3 (2006), 5631–5635

Citation in format AMSBIB
\Bibitem{Bag05}
\by A.~A.~Bagaev
\paper Renormalization of the quantum equation of motion for Yang--Mills fields in background formalism
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~XII
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 325
\pages 5--12
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2160301}
\zmath{https://zbmath.org/?q=an:1079.81047}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 138
\issue 3
\pages 5631--5635
\crossref{https://doi.org/10.1007/s10958-006-0331-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748653994}


Linking options:
  • http://mi.mathnet.ru/eng/znsl347
  • http://mi.mathnet.ru/eng/znsl/v325/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bagaev, “Note on renormalization of quantum equation of motion for matrix sigma-model”, J. Math. Sci. (N. Y.), 151:2 (2008), 2813–2815  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:186
    Full text:65
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021